# SDR AALA20130605002

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR VAPOR BARRIER BAY 5L TO BAY 7L CRACKED.  INSTALLED CROSSBRACE REPAIR AT BAYS 5L,7L AND 8L IAW SRM SUP 57-10-10-2R-2.
